# SDR SWIA2019122747248

- Difficulty date: November 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE, ATTACH ANGLE BETWEEN BS 329 FRAME AND DD6 INTERCOSTAL WERE CORRODED.   REPLACED THE ATTACH ANGLE AND INTERCOSTAL IAW SRM AND DWG.
